IJPAM: Volume 38, No. 4 (2007)

THE VORONOVSKAYA-TYPE THEOREMS FOR
POST-WIDDER AND STANCU OPERATORS

Lucyna Rempulska$^1$, Mariola Skorupka$^2$
$^{1,2}$Institute of Mathematics
Poznan University of Technology
Piotrowo 3A, Poznan, 60-965, POLAND
$^1$e-mail: lrempuls@math.put.poznan.pl
$^2$e-mail: mariolas@math.put.poznan.pl


Abstract.We give the Voronovskaya-type theorems for classical and modified Post-Widder and Stancu operators.

These modified operators preserve functions $e_k(x) = x^k$, $k = 0, 2$, and have better approximation properties than classical Post-Widder and Stancu operators (see [6]).

Received: May 23, 2007

AMS Subject Classification: 41A36

Key Words and Phrases: post-Widder operator, Stancu operator, approximation property, Voronovskaya Theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2007
Volume: 38
Issue: 4